# SDR 06FDEA1498

- Difficulty date: April 18, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75432
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - STRINGER 43 (TWO LENGTH ABOUT 0.5 INCH EACH) AT RT WING TANK.  REPAIRED AS PER SRM 57-20-00 FIG10 OPT1 VOL1 (MAJOR REPAIR).
